# SDR SWAA2025082794281

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB ON FLOOR STRUCTURE LOCATED BETWEEN BS 492.4 TO 500A, RBL 22, WL 156 AT FWD CARGO COMPARTMENT.   REPLACED SHIELD WEB AND FASTENERS ON FLOOR STRUCTURE LOCATED BETWEEN BS 492.4 - 500A, RBL 22, WL 156,  IAW SRM 51-40-02-0G-0 PARAGRAPH 9 & DWG 143A0080, SHEET 39, REV -.
